Alert archive / Kansas / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 101, NWS Dodge City, KS

June 6, 20226 counties in Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at Jun 6, 2022, 11:29 PM CDT for 6 counties in Kansas. It was in force for 46 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 6, 2022, 11:29 PM CDT (04:29 UTC)
Expired
Jun 7, 2022, 12:15 AM CDT
In force
46 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Grant County, KS, Haskell County, KS, Morton County, KS, Seward County, KS, Stanton County, KS, Stevens County, KS

The radar

The Dodge City radar (KDDC), 151 km from the middle of the area, began a volume at 04:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 6, 11:40 PM CDTTSTM WND GST 581 Sw Richfield, KSMESONET STATION RFUK1 RICHFIELD - 10 M WIND GUST.
Jun 6, 11:55 PM CDTTSTM WND GST 698 Wnw Wilburton, KSMESONET STATION K5EHT K-27 @ CIMARRON R. ELKHART.
Jun 7, 12:00 AM CDTTSTM WND GST 5610 Wnw Moscow, KSMESONET STATION SVUK1 MOSCOW 10NW - 10 M WIND GUST.
Jun 7, 12:15 AM CDTTSTM WND GST 711 Wsw Hugoton, KSAWOS STATION KHQG HUGOTON.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 6, 10:48 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 4.5 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2022-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 580 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2022-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -3 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
580 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
2618 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
-3 m²/s²
0-3 km storm-relative helicity
48 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted.

568 
WUUS53 KDDC 070429
SVRDDC
KSC067-081-129-175-187-189-070515-
/O.NEW.KDDC.SV.W.0101.220607T0429Z-220607T0515Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Dodge City KS
1129 PM CDT Mon Jun 6 2022

The National Weather Service in Dodge City has issued a

* Severe Thunderstorm Warning for...
  Northwestern Seward County in southwestern Kansas...
  Morton County in southwestern Kansas...
  Grant County in southwestern Kansas...
  Southeastern Stanton County in southwestern Kansas...
  Stevens County in southwestern Kansas...
  Haskell County in southwestern Kansas...

* Until 1215 AM CDT.

* At 1128 PM CDT, severe thunderstorms were located along a line
  extending from 10 miles north of Ulysses to 10 miles southeast of
  Stonington, moving east at 40 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Severe thunderstorms will be near...
  Richfield around 1145 PM CDT.

Other locations in the path of these severe thunderstorms include
Hickok, Wilburton, Rolla, Sublette and Feterita.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3714 10204 3728 10204 3774 10152 3774 10141
      3762 10069 3700 10138 3699 10163
TIME...MOT...LOC 0428Z 287DEG 35KT 3772 10141 3722 10203 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

SPRINGER
2 follow-up statements
911 
WWUS53 KDDC 070437
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
1137 PM CDT Mon Jun 6 2022

KSC067-081-129-175-187-189-070515-
/O.CON.KDDC.SV.W.0101.000000T0000Z-220607T0515Z/
Seward KS-Morton KS-Grant KS-Stanton KS-Stevens KS-Haskell KS-
1137 PM CDT Mon Jun 6 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT
FOR NORTHWESTERN SEWARD...MORTON...GRANT...SOUTHEASTERN STANTON...
STEVENS AND HASKELL COUNTIES...

At 1137 PM CDT, severe thunderstorms were located along a line
extending from 8 miles north of Ulysses to 10 miles southwest of
Richfield, moving southeast at 40 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
  Hickok, Wilburton, Rolla, Feterita and Sublette.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3714 10204 3728 10204 3774 10152 3774 10141
      3762 10069 3700 10138 3699 10163
TIME...MOT...LOC 0437Z 287DEG 35KT 3770 10134 3720 10196 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

SPRINGER
059 
WWUS53 KDDC 070501
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
1201 AM CDT Tue Jun 7 2022

KSC187-070510-
/O.CAN.KDDC.SV.W.0101.000000T0000Z-220607T0515Z/
Stanton KS-
1201 AM CDT Tue Jun 7 2022

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN STANTON COUNTY IS
CANCELLED...

The storms which prompted the warning have  moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
southwestern Kansas.

LAT...LON 3710 10193 3739 10153 3769 10116 3762 10069
      3700 10138 3699 10164
TIME...MOT...LOC 0500Z 314DEG 25KT 3755 10101 3705 10164 

$$

KSC067-081-129-175-189-070515-
/O.CON.KDDC.SV.W.0101.000000T0000Z-220607T0515Z/
Seward KS-Morton KS-Grant KS-Stevens KS-Haskell KS-
1201 AM CDT Tue Jun 7 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT
FOR NORTHWESTERN SEWARD...SOUTHEASTERN MORTON...SOUTHEASTERN GRANT...
STEVENS AND HASKELL COUNTIES...

At 1200 AM CDT, severe thunderstorms were located along a line
extending from 6 miles northeast of Ryus to near Rolla, moving
southeast at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Hugoton, Sublette, Satanta, Rolla, Moscow, Wilburton, Ryus, Cave,
Hickok and Feterita.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3710 10193 3739 10153 3769 10116 3762 10069
      3700 10138 3699 10164
TIME...MOT...LOC 0500Z 314DEG 25KT 3755 10101 3705 10164 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

TATRO

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 5:59 PM CDT, 5 hours 30 minutes earlier.

Area forecast discussion, Jun 6, 5:59 PM CDT, 5 hours 30 minutes before
Area Forecast Discussion
National Weather Service Dodge City KS
559 PM CDT Mon Jun 6 2022

...Updated Aviation...

.SHORT TERM...(This evening through Tuesday)
Issued at 103 PM CDT Mon Jun 6 2022

A weak area of high pressure at the surface will move across
western Kansas today. RAP and NAM have been in fairly good
agreement throughout the morning with convection being possible
west and northwest of this weak anticyclone given late day heating
and improving 0-1km moisture convergence in these locations after
3-4pm. Should any isolated storm develop in these areas they will
be capable of becoming severe with large hail being the initial
hazard. 0-6km shear increasing late day and given mid level lapse
range it appears that hail up to 2” will be possible from any
discrete supercell that may develop. A better chance for
convection will accompany an upper level disturbance which at 17z
appears to be located over northern Utah and was located near the
RAP right entrance region of the 250mb jet. Following the RAP
250mb right entrance region/weak 400mb PVU this disturbance will
move into northeast Colorado this evening and then cross western
Kansas during the overnight hours. The enhanced lift develop ahead
of this upper wave combined with the improving 0-1km moisture
convergence and mid level instability will provide a better
opportunity for convection over eastern Colorado after 00z
Wednesday with these storms then tracking east across southwest
Kansas overnight. Risk of large hail will be possible early this
Tuesday evening with these developing storms also but after sunset
the risk should begin to shift to strong gusty winds and heavy
rainfall. These storms that may produce periods of heavy rainfall
are currently expected to track over areas that have not received
much rainfall from the past several storm systems so the flooding
currently does not appear to be an issue tonight. Ponding of water
in poor drainage areas can not be ruled out.

Convection will be tapering off late tonight/early Tuesday as an
upper level trough exits western Kansas. As this upper level
trough exits western Kansas our next upper level trough/500mb vort
lobe will move across Wyoming and begin to approach western Kansas
late day. A moist southeasterly flow will also return by late day
ahead of this approaching upper wave and given the
heating/instability forecast by 00z Wednesday the chance for
thunderstorms will be on the increase late day/early Tuesday
night. The better chances for afternoon storms will be across
eastern Colorado and northwest Kansas with these storms then
spreading eastward across all of western Kansas early Tuesday
night. At this time will also favor the best chance for convection
to be located north and east of Dodge City given the improving
850mb to 700mb frontogenesis near the northern edge of the 8 to
12C temperature gradient and current forecast track of the 500mb
vort lobe. At this time Hail greater than 2 inches will also be a
concern, especially early in the event, given the 0-6km shear and
mid level instability. This hail risk should decrease through the
evening with heavy rain and gusty winds becoming the main hazards.
Later shifts will need to monitor the heavy rain potential from
these storms Tuesday night given the rainfall that some locations
have received over the past few days.

Highs 80s are expected on Tuesday based on the cooler 900mb to
850mb temperatures forecast from 00z Tuesday to 00z Wednesday.

.LONG TERM...(Tuesday night through Monday)
Issued at 103 PM CDT Mon Jun 6 2022

On Wednesday an upper level ridge will begin to build across the
Rockies as the next upper level disturbance begins to work its way
into the Central Rockies. The ECMWF does hint that a few weaker
upper level disturbances will be present late day across New
Mexico and/or the Texas panhandle. Given late day instability and
any subtle wave rippling eastwards towards southwest Kansas could
easily result in some scattered thunderstorms near the Oklahoma
border. Any storm that does develop will be capable of producing
heavy rainfall given the high precipitable water forecast south of
Dodge City.

As for temperatures on Wednesday it looks like highs will range
from the mid 70s to lower 80s based on the location of the surface
boundary south of the Oklahoma border, 850mb temperature
forecasts at 00z Thursday and east northeast winds advecting
slightly cooler temperatures into southwest Kansas.

Thursday and Friday the upper level ridge over the Rockies will
build slowly eastward into the Western High Plains as an upper
high develops just south of the four corners area. Several upper
level disturbances will move through this upper ridge and move out
into the central plain and with each upper level disturbance
there will be a chance for thunderstorms across western Kansas.
Timing of any subtle upper wave late week will be difficult to pin
down but at this time it appears that these waves will cross the
Central Plains late day/overnight each day. Also given the slow
eastward progression of the upper ridge the track of the Thursday
system appears to bring with it the best chance for widespread
precipitation to western Kansas while the Friday/early Saturday
upper level system appears to focus the better lift across central
Kansas.

In addition to the increasing chances for precipitation on
Thursday given the passage of the upper level trough…a cold
front will also move south across western Kansas late day/Thursday
night. This will usher in some cooler air into southwest Kansas
on Friday but these cool temperatures (70s/80s) will be brief
given the westerly downslope flow developing and warming 850mb
temperatures forecast across western kansas this upcoming weekend
period and early next week. Highs in the mid to upper 90s not out
of the question on Sunday.

&&

.AVIATION...(For the 00Z TAFS through 00Z Tuesday evening)
Issued at 556 PM CDT Mon Jun 6 2022

A complex of storms will be exiting eastern Colorado and going
into western Kansas this evening and thunderstorms will be
possible for all airport terminals after 01Z. Tempos have been
included for generally 03-09Z as we could see two rounds of storms
moving in from Colorado into western Kansas during the overnight.
The thunderstorms could produce brief downburst winds of over 50
kts. Most of the activity should subside by 12Z and cloud ceilings
should generally become VFR through 00Z Tuesday evening. Winds in
general should stay 12 kts or less.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  61  83  59  79 /  80  20  50  10
GCK  60  81  59  77 /  80  30  40  10
EHA  59  79  59  78 /  40  30  60  20
LBL  62  80  61  80 /  60  30  50  10
HYS  60  84  60  77 /  70  20  60  10
P28  65  82  64  80 /  40  20  50  10

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...Burgert
LONG TERM...Burgert
AVIATION...Tatro
Hazardous weather outlook, Jun 6, 3:28 AM CDT, 20 hours 1 minute before
Hazardous Weather Outlook
National Weather Service Dodge City KS
328 AM CDT Mon Jun 6 2022

KSZ030-031-043>046-061>066-074>081-084>090-070830-
Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman-
Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa-
Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber-
328 AM CDT Mon Jun 6 2022 /228 AM MDT Mon Jun 6 2022/

This Hazardous Weather Outlook is for portions of central Kansas,
south central Kansas, southwest Kansas, and west central Kansas.

.DAY ONE...Today and Tonight

Scattered thunderstorms are expected to develop across eastern
Colorado and west central Kansas this afternoon, spreading east
as the evening and early overnight hours progress. The strongest
storms will be capable of producing large hail and damaging winds.
An isolated tornado can not be ruled out.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Strong to severe thunderstorms continue to be possible each
evening into the overnight hours through Thursday. The strongest
storms will be capable of producing large hail and damaging winds.

.SPOTTER INFORMATION STATEMENT...

Storm spotters may be needed late this afternoon and evening
across portions of western Kansas.

In the hours before

Special weather statement, Jun 6, 9:31 PM CDT, 1 hour 58 minutes before
Special Weather Statement
National Weather Service Dodge City KS
931 PM CDT Mon Jun 6 2022

KSZ078>080-070300-
Kiowa KS-Edwards KS-Ford KS-
931 PM CDT Mon Jun 6 2022

...A strong thunderstorm will impact portions of northeastern Ford,
northwestern Kiowa and southwestern Edwards Counties through 1000 PM
CDT...

At 930 PM CDT, Doppler radar was tracking a strong thunderstorm near
Windhorst, moving southeast at 10 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Offerle around 935 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
south central and southwestern Kansas.

&&

LAT...LON 3777 9969 3791 9963 3791 9957 3793 9957
      3790 9930 3761 9945
TIME...MOT...LOC 0230Z 293DEG 8KT 3783 9960

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

SPRINGER
Local storm report, Jun 6, 9:40 PM CDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
940 PM CDT MON JUN 6 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 PM     HAIL             BURDETT                 38.19N 99.53W
06/06/2022  M4.00 INCH       PAWNEE             KS   PUBLIC

            SOCIAL MEDIA POST WITH 3.5 TO 3.75 IN HAIL
            MEASURED.

&&
Special weather statement, Jun 6, 9:46 PM CDT, 1 hour 43 minutes before
Special Weather Statement
National Weather Service Dodge City KS
946 PM CDT Mon Jun 6 2022

KSZ084-085-070330-
Stevens KS-Morton KS-
946 PM CDT Mon Jun 6 2022

...A strong thunderstorm will impact portions of southern Morton and
southwestern Stevens Counties through 1030 PM CDT...

At 946 PM CDT, Doppler radar was tracking a strong thunderstorm near
Elkhart, moving east at 20 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Wilburton around 1000 PM CDT.

Other locations in the path of this storm include Rolla and Feterita.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
southwestern Kansas.

&&

LAT...LON 3699 10192 3711 10195 3723 10145 3700 10139
TIME...MOT...LOC 0246Z 258DEG 19KT 3702 10183

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

SPRINGER
Special weather statement, Jun 6, 11:18 PM CDT, 11 minutes before
Special Weather Statement
National Weather Service Dodge City KS
1118 PM CDT Mon Jun 6 2022

KSZ075-076-085-086-070500-
Seward KS-Stevens KS-Grant KS-Haskell KS-
1118 PM CDT Mon Jun 6 2022

...A strong thunderstorm will impact portions of central Seward,
southeastern Grant, northeastern Stevens and southern Haskell
Counties through MIDNIGHT CDT...

At 1117 PM CDT, Doppler radar was tracking a strong thunderstorm near
Woods, moving east at 25 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
  Hayne.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
southwestern Kansas.

&&

LAT...LON 3716 10124 3757 10134 3756 10089 3745 10070
      3708 10076
TIME...MOT...LOC 0417Z 284DEG 49KT 3721 10111

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

TATRO
Special weather statement, Jun 6, 11:19 PM CDT, 10 minutes before
Special Weather Statement
National Weather Service Dodge City KS
1119 PM CDT Mon Jun 6 2022

KSZ066-081-070445-
Pratt KS-Stafford KS-
1119 PM CDT Mon Jun 6 2022

...A strong thunderstorm will impact portions of southeastern
Stafford and northeastern Pratt Counties through 1145 PM CDT...

At 1119 PM CDT, Doppler radar was tracking a strong thunderstorm near
Turon, or near Preston, moving east at 25 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of southeastern
Stafford and northeastern Pratt Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
south central Kansas.

&&

LAT...LON 3758 9860 3807 9862 3808 9847 3757 9846
TIME...MOT...LOC 0419Z 284DEG 48KT 3780 9850

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

TATRO
Special weather statement, Jun 6, 11:20 PM CDT, 9 minutes before
Special Weather Statement
National Weather Service Dodge City KS
1120 PM CDT Mon Jun 6 2022

KSZ074>076-084-085-070445-
Stanton KS-Stevens KS-Grant KS-Haskell KS-Morton KS-
1120 PM CDT Mon Jun 6 2022

...Strong thunderstorms will impact portions of Morton, Grant,
southeastern Stanton, northwestern Stevens and western Haskell
Counties through 1145 PM CDT...

At 1120 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 9 miles north of Big Bow to 10 miles southeast
of Stonington. Movement was east at 25 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Strong thunderstorms will be near...
  Richfield around 1135 PM CDT.

Other locations in the path of these storms include Rolla.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
southwestern Kansas.

&&

LAT...LON 3723 10204 3774 10152 3774 10142 3768 10103
      3710 10161 3711 10204
TIME...MOT...LOC 0420Z 271DEG 47KT 3770 10151 3718 10206

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

TATRO

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 7:13 PM CDTSpecial Weather StatementDDCHaskell47 min
Jun 6, 7:15 PM CDTSpecial Weather StatementDDCScott45 min
Jun 6, 7:25 PM CDTSpecial Weather StatementDDCKearny35 min
Jun 6, 8:01 PM CDTSpecial Weather StatementDDCGray44 min
Jun 6, 8:03 PM CDTSpecial Weather StatementDDCEdwards27 min
Jun 6, 8:05 PM CDTSpecial Weather StatementDDCStanton40 min
Jun 6, 8:10 PM CDTSevere Thunderstorm WarningDDCFord, Gray37 min
Jun 6, 8:12 PM CDTSevere Thunderstorm WarningDDCEdwards, Ford, Hodgeman48 min
Jun 6, 8:17 PM CDTSpecial Weather StatementDDCScott43 min
Jun 6, 8:37 PM CDTSevere Thunderstorm WarningDDCEdwards, Ford, Gray, Hodgeman, Kiowa53 min
Jun 6, 8:46 PM CDTSevere Thunderstorm WarningDDCEdwards, Hodgeman, Pawnee44 min
Jun 6, 8:52 PM CDTSevere Thunderstorm WarningDDCGrant, Stanton38 min
Jun 6, 9:16 PM CDTSevere Thunderstorm WarningDDCGrant, Morton, Stanton, Stevens44 min
Jun 6, 9:31 PM CDTSpecial Weather StatementDDCEdwards29 min
Jun 6, 9:46 PM CDTSpecial Weather StatementDDCMorton44 min
Jun 6, 9:53 PM CDTSevere Thunderstorm WarningDDCMorton, Stevens52 min
Jun 6, 11:18 PM CDTSpecial Weather StatementDDCGrant, Seward42 min
Jun 6, 11:19 PM CDTSpecial Weather StatementDDCPratt26 min
Jun 6, 11:20 PM CDTSpecial Weather StatementDDCGrant, Morton25 min
Jun 6, 11:54 PM CDTSpecial Weather StatementDDCFord36 min
Jun 7, 12:09 AM CDTSevere Thunderstorm WarningDDCMorton, Seward, Stevens51 min
Jun 7, 12:58 AM CDTSpecial Weather StatementDDCSeward47 min
Jun 7, 2:14 PM CDTFlood WatchDDCEllis, Rush, Trego17 hr

Nearby

Severe Thunderstorm Warnings in Kansas, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.